# SDR AALA202407223195

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 64,700 hours, 38,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO GND DUE TO THE FLIGTH CREW RECIEVING AN ECAM MESSAGE FOR FORWARD CARGO SMOKE AT 9000 FEET. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND RETURNED TO GND WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE FORWARD CARGO COMPARTMENT AND FOUND NO EVEIDENCE OF SMOKE. A SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
